# SDR 9905189989

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVI, AFT ACCESSORY COMPARTMENT FS 1038 LEFT FRAME HAS FASTENER HOLE ELONGATED TO .310 AT HOLE NR 22 FOR UPPER REAR SPAR CAP.  REPAIRED PER EA 99-169369.
